Couldn't find what you looking for?

TRY OUR SEARCH!

I have type 2 diabetes , and are under perfect control (90-120) and 145 after meals. I just had my twice yearly shots of cortisone shots to both knees to help the pain of oster-arthritis in my knees----the shots work great and enable me to do just about everything i wish to. But after the shots of cortisone, by glucose jumped way up. It is gradually coming down, but it freaked me . Is is temporary or what???? HELP :-(

Loading...

It should be temporary although I read some online reports about cortisone pushing someones marginal blood sugar levels into the fully diabetic range for good.

Cortisone shots in diabetics are said to cause a transient increase in blood sugar but should be closely watched for.

Haven't you talked about your doctor before receiving the shots? You should always report that you suffer from diabetes, no matter what you take.

It is said that cortisone cream and inhalers have a lesser effect or no effect on blood glucose.
Reply

Loading...